advertisement
Question
Posted by: Chris | 2017/08/21

Drug interaction.

I recently discovered I take three medications that metabolize by the same liver enzyme, paroxetine 20mg, wellbutrin300mg, risperidone .75mg for 3 years. I've had no side effects or problems with any of my medications. I've had one pharmacist tell me not to worry that it is rare for drugs to alter the metabolism of other drugs, and is patient dependent with only being a possibility for some. I can't get in to see my PDoc for a couple of months, for i use the VA. I would appreciate another opinion on this, because i am a little worried. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist
- 2017/08/22

Psychiatrists know that psychiatric medications and other agents have an influence on liver enzymes and may have an effect on plasma level of the medications. During a consultation a psychiatrist will take a careful patient history, observe the patient carefully, monitor plasma levels if necessary and monitor the effect of the medications.  The fact that you have experienced no side effects , do not have any problems with any of your medications and they are helping you, the influence on the liver enzymes seems low. Please discuss your concerns with your doctor and do not do any changes to your medications without discussing with him

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement